# SDR ASAA2015102013479

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 35,958 hours, 10,569 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP, CONT CABIN,  ON RECALL.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER SHOWED FLIGHT DECK TCV FAULT LOGGED.  RAN BITE OF CONTROLLER, REF 21-61-20.  FAULT CLEARED. NO PREVIOUS HISTORY.
